| Catalog Number |
02.12.0512FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 2 years and 2 months from the primary, the patient came in reporting instability due to laxity and the cause of the laxity was unknown.The surgeon revised the liner (from 12 to 14 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2000453: (b)(4) items manufactured and released on 26-feb-2020.Expiration date: 2025-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.